# SDR QXEA9801681

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF JET FUEL IN THE CABIN AND COCKPIT AFTER TURNING ON NR 2 BLEED.  TURNING OFF NR 2 BLEED GETS RID OF THE SMELL. MAINTENANCE PERFORMED AN INSPECTION OF THE BLEED AIR SYSTEM WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
